# SDR YENA2007032

- Difficulty date: May 8, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 18,200 hours, 6,369 cycles
- Engine: Iae V2527A5
- Engine time: 18,200 hours, 6,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG NR 1 STALL ON CLIMB.  ONE SURGE.  EXAMINED THE INLET, EXHAUST AND BLEED VALVES FOR FOREIGN MATERIAL AND EVIDENCE OF INTERNAL ENGINE DAMAGE IAW AMM TASK 71-00-00-810-808.  NO DEFECTS NOTED.  PERFORMED BOROSCOPE INSPECTION OF HPC STAGES ENG 1, 3, 6 AND 12 IAW 72-00-00-06.  NO DEFECTS NOTED.  ENG NR 1 OK FOR CONTINUED SERVICE.
